# SDR ABXA2019060314110

- Difficulty date: May 14, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 87,304 hours, 32,379 cycles
- Engine: Ge CF680C2B6
- Engine time: 52,083 hours, 19,783 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Manifold
- Part number: 332U232245
- Condition: Separated
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

THE LEFT ENGINE 14TH STAGE MANIFOLD ASSEMBLY SEPARATED OUTBOARD OF THE COUPLING AT ONE OF THE ENGINE'S THREE HIGH PRESSURE BLEED PORTS. THIS CAUSED A LEFT ENGINE FIRE INDICATION WITH THE OVERHEAT LIGHT ILLUMINATED IN THE FLIGHT DECK DURING CLIMB AFTER TAKEOFF. THE CREW PERFORMED AN IN-FLIGHT SHUT DOWN OF THE LEFT ENGINE, DECLARED AN EMERGENCY, AND RETURNED TO THE AIRPORT (CVG). THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED) AND THE LEFT ENGINE'S 14TH STAGE MANIFOLD ASSEMBLY WAS REPLACED. ALSO REPLACED AT THE LEFT ENGINE WERE THE BONDING STRAP FOR THE PRESSURE REGULATING VALVE, THE ENGINE FIRE AND OVERHEAT DETECTION WIRING, AND THE COOLING HOSE FOR THE THROTTLE PUSH-PULL CABLE COOLING SYSTEM. THE STRAP, WIRING, AND THE HOSE WERE DAMAGED BY THE PNEUMATIC AIR ESCAPING FROM THE FAILED 14TH STAGE MANIFOLD ASSEMBLY. THE CAUSE OF THE 14TH STAGE MANIFOLD ASSEMBLY FAILURE IS UNKNOWN.  ENGINE FIRE INDICATION ON THE FLIGHT DECK BUT THERE WAS NO ENGINE FIRE.
